# SDR UPS803620

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 220-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON INNER DOUBLER FS 220 TO 420, LONG 31R.  REPLACED DOUBLER IAW SRM 51-1-20D.
